# SDR AALA20120228042

- Difficulty date: February 8, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 67,388 hours, 18,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO STATION 635 AT STRINGER 29 LEFT.  INSTALLED DOUBLER PER SRM 53-00-01-2R 2.
